Record number :
1582883
Title of article :
Paths through inverse limits
Author/Authors :
Bani?، نويسنده , , Iztok and ?repnjak، نويسنده , , Matev? and Merhar، نويسنده , , Matej and Milutinovi?، نويسنده , , Uro?، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2011
Pages :
14
From page :
1099
To page :
1112
Abstract :
In Banič, Črepnjak, Merhar and Milutinović (2010) [2] the authors proved that if a sequence of graphs of surjective upper semi-continuous set-valued functions f n : X → 2 X converges to the graph of a continuous single-valued function f : X → X , then the sequence of corresponding inverse limits obtained from f n converges to the inverse limit obtained from f. In this paper a more general result is presented in which surjectivity of f n is not required. The result is also generalized to the case of inverse sequences with non-constant sequences of bonding maps. Finally, these new theorems are applied to inverse limits with tent maps. Among other applications, it is shown that the inverse limits appearing in the Ingram conjecture (with a point added) form an arc.
Keywords :
Inverse limits , Upper semi-continuous set-valued functions , paths , ARCS , Continua , Limits
Journal title :
Topology and its Applications
Serial Year :
2011
Link To Document :
بازگشت